Resultats globals: 1 registres trobats en 0.07 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
15 p, 2.1 MB Periodic orbits of Hamiltonian systems: Applications to perturbed Kepler problems / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
We provide for a class of Hamiltonian systems in the action–angle variables sufficient conditions for showing the existence of periodic orbits. We expand this result to the study of the existence of periodic orbits of perturbed spatial Keplerian Hamiltonians with axial symmetry. [...]
2013 - 10.1016/j.chaos.2013.09.003
Chaos, Solitons and Fractals, Vol. 57 (2013) , p. 105-111  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.